# SDR SWIA202401220016

- Difficulty date: January 16, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 42,226 hours, 28,024 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUNAWAY ENCOUNTERED IN FLIGHT WHILE JOINING FINAL APPROACH COURSE. CA WAS HAND FLYING AT THE TIME. RUNAWAY OCCURRED AT FLAPS 20. DISCONNECTED MACH AND STAB TRIMS AND RUNAWAY CEASED. (FLIGHT 3902 FILED CLOSED)CONFIRMED WITH PILOTS THAT CA WAS FLYING AT THIS TIME AND TRIMMED NOSE DOWN AT THE TIME FLAPS WERE SELECTED AT 20 WHEN STAB TRIM RUNAWAY OCCURRED. REMOVED AND REPLACED CA STAB TRIM SWITCH IN REF AMM 27-41-05, OPS CHECK GOOD.. RTV WAS APPLIED AT 1400 CST MCI CREATED FOR TAPE TO BE REMOVED AFTER 24 HOURS.
